Solutions of the average cost optimality equation for Markov decision processes with weakly continuous kernel: The fixed-point approach revisited

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)
Original languageAmerican English
Pages (from-to)152-163
Number of pages12
JournalJournal of Mathematical Analysis and Applications
DOIs
StatePublished - 1 Aug 2018

Fingerprint

Optimality Equation
Average Cost
Markov Decision Process
Cost functions
Cost Function
Fixed point
kernel
Banach Fixed Point Theorem
Lower Semicontinuous
Lyapunov Stability
Growth Conditions
Stability Condition
Compactness
Costs
Standards

Cite this

@article{226257e52b8c4b81bd93c0dcb1eb0744,
title = "Solutions of the average cost optimality equation for Markov decision processes with weakly continuous kernel: The fixed-point approach revisited",
author = "{\'O}scar Vega-Amaya",
year = "2018",
month = "8",
day = "1",
doi = "10.1016/j.jmaa.2018.03.077",
language = "American English",
pages = "152--163",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",

}

TY - JOUR

T1 - Solutions of the average cost optimality equation for Markov decision processes with weakly continuous kernel: The fixed-point approach revisited

AU - Vega-Amaya, Óscar

PY - 2018/8/1

Y1 - 2018/8/1

U2 - 10.1016/j.jmaa.2018.03.077

DO - 10.1016/j.jmaa.2018.03.077

M3 - Article

SP - 152

EP - 163

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

ER -